# SDR SWAA2022020428435

- Difficulty date: December 5, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 36,524 hours, 17,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION ON AFT CARGO BAY FORWARD INNER CORD ON TEE STRAP AT BS 887 BL 0 - RBL 15. / NO ALLOWABLE DAMAGE LIMITS ARE GIVE IN SRM FOR THIS PART. REPAIRABLE BY REPLACEMENT. IAW. SRM 51-10-02-0G-0. REPLACED TEE STRAP AT B/S 887-BL0- RBL 15 IAW. SRM 51-10-02-0G-0 STEPS 9.A&C. AND SRM 51-40-02-0G-0. 56011U 02-JAN-18. AND IPC 53-42-11-30
